MAUDE Adverse Event Report: PHILIPS /RESPIRONICS, INC. PHILIPS RESPIRONICS DREAMWEAR NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILIPS /RESPIRONICS, INC. PHILIPS RESPIRONICS DREAMWEAR NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DreamWear Under Nose Mask, S, S Frame w/Headgr, Global
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Dizziness (2194); Numbness (2415)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
I opened a new philips respironics c-pap mask/ nose piece and it had a chemical odor so bad that when i began using it, i began tasting it.The area on my tongue and front teeth remained weird feeling, almost numb.It was sickening and made me feel dizzy.I had to remove the mask and go back to using my old mask.Mask was a dreamwear under the nose nasal mask.I have the 2 bags with lot numbers, but not sure which was the old bag and which was the new bag.Fda safety report id # (b)(4).

Brand Name
PHILIPS RESPIRONICS DREAMWEAR NASAL MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILIPS /RESPIRONICS, INC.
MDR Report Key15743999
Report NumberMW5113083
Device Sequence Number17692987
Product Code BZD
UDI-Device Identifier00606959030787
UDI-Public(01)00606959030787(10)180410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDreamWear Under Nose Mask, S, S Frame w/Headgr, Global
Device Catalogue Number1116685
Device Lot Number180410
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBER; LEVOTHYROXINE; MAGNESIUM/CA/ZN; PEPCID; VIT D&E
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite